Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publikationen

2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588794
On the minimal number of matrices which form a locally hypercyclic, non-hypercyclic tuple
Costakis G, Hadjiloucas D, Manoussos A (2010)
Journal of Mathematical Analysis and Applications 365(1): 229-237.
PUB | DOI | WoS | arXiv
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636629
Dynamics of tuples of matrices
Costakis G, Hadjiloucas D, Manoussos A (2009)
Proceedings of the American Mathematical Society 137(03): 1025-1034.
PUB | DOI | WoS | arXiv
 

Filter und Suchbegriffe

keyword="tuples of matrices"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung